AnonymousJuly 10, 1998 at 9:36 pmPost count: 93172
I wanted to thank all of you for the words of encouragement and support. Sometimes the ball gets too heavy to carry alone, and I appreciate the extra muscle. I went to a new endo today for a second opinion before RAI. What a great guy! He agreed with what I have been telling my docs all along…I’m having reactions to the Tapazole. My liver whatever is high and he voiced a concern that continuing the meds might cause permanent damage. Anyone else having similar problems? The antidepressants seem to be helping me keep up the good fight and the positive attitude. I do have to admit that the best thing I’ve found to ease things has been all of you. Thanks to all of you.
AprilAnonymousJuly 28, 1998 at 7:20 pmPost count: 93172
Wow, The BB being back up is another great thing to add to
my grateful list for the day! Thank you for being here!
I might have been one of the lucky ones cause I was on
vacation and I also got my eye surgery so I did not have
to miss the BB quiet as much but I did miss it. I was even
ready to send in cash to see it back online!
I am sure there is a lesson for me to learn by the BB being
down. I found my E friends right there waiting for me when
I got done with my surgery and vacation. cool! Now I was
kinda wacked out from the vacation and the prednisone after
the surgery but I am getting back to being my old self.
This is so cool to see the BB back and I feel way better
too! I noticed the BB back online right when I was on the
phone today doing a good thing for somebody else. I kinda
felt like I had won on an “instant bingo” LOL
Michele B.AnonymousJanuary 30, 1999 at 10:00 amPost count: 93172
I am just wondering if anyone else if having feelings like this… Wondering if it is the meds I’m taking or if it is the GD. I am on beta blocker, low dose of anxiety med, Atd, antibiatics(maintance to advoid infections) and a low dose of an anti depressent.
I just feel like I am watching what is going on in my life and not really there…Distante from everything that is going on…I have no desire to even want to participate… Am I alone in this or are there others who feel as I do…. any suggestions… I feel like I am hurting my kids 9 + 11 I just haven’t been there for them in the past 2 years…
Thanks for your help on this…
I would be lost with out this BB..
Your Friend JoJoAnonymousJanuary 30, 1999 at 10:17 amPost count: 93172
I know just how you feel Jo… I’m on the “s” drug only since July and I don’t have anywhere near the same level of interest in things that used to be real important to me. Work, music, partying, girls, football…. it seems like I’m sitting around waiting for something to happen but I don’t know what it is. In the back of my mind I know I should push a little harder to get past it but I don’t always do that.I feel like I’m glued to my damn rocking chair creaking back and forth on some rickety ol’ front porch on the fifth of July waiting for the parade to start…. (and I’m only 43)AnonymousJanuary 30, 1999 at 4:43 pmPost count: 93172
Looks like you are on 5 different medicines. You might want to
mention to your doctor what you said in your post and see what
he has to say too.
I know for me that my anti-depressant helps me to feel distant
from the things around me. Like I don’t have the desire to go
the store and be all involved with my kids activities unless I
have too. The anti-depressant keeps me from feeling too much.
I kinda chill out way easier! Now that I don’t have to work
anymore I am going to check with my doctor to see if I can get
off the anti-depressant medicine and see how things go.
Michele B.AnonymousFebruary 21, 1999 at 6:42 pmPost count: 93172
I just posted a note to Kate and after reading it, it sounded depressing! But, actually, Tanya has been feeling much better the last few weeks, despite viruses.
Her depression has subsided greatly and she is getting out, doing things and seeing people. She has been over to the house frequently and enjoys getting on the computer and reading the BB postings, etc.
A friend of hers is doing a 10 page biology report on GD in school and she is very excited about that!
I think that the support of family, boyfriend and friends has greatly helped her through the last couple of months.
Also, being able to read postings on this BB has helped her to see that others are as frustrated as she is with this disease.
Thanks to all of you for sharing your thoughts and feelings, they even help me!
VirginiaAnonymousSeptember 6, 1999 at 2:53 pmPost count: 93172
First I just want to say that I am still trying to get used to the new BB format so bear with me.
I first wrote on this BB a week or so ago and have received a lot of encouragement and support. I want to thank everyone for being so kind.
I was very concerned about my eyes getting worse if I didn’t do the RAI right away, but couldn’t seem to make that decision. At the same time my new doc had upped my dose of tap and since then I have been feeling alot better physically. So for now, I think I am going to keep doing what I am doing and wait it out. I have a lot of people praying for me and if there is even a 1% chance that it will go into remission, I just have to believe that it will. We all have to keep a positive attitude and know that we are not alone! I think if anything, just knowing that I am not alone will get me through this.AnonymousSeptember 6, 1999 at 3:37 pmPost count: 93172
You’ve learned what it’s taken a lot of us a number of years to learn. You’re ahead of the game. Keep up the great work! Thanks too to your loved ones) who’ve helped you through this tough time. Bravo to ALL OFYOU!AnonymousSeptember 6, 1999 at 11:31 pmPost count: 93172
You said you were worried that it would be bad for your eyes if you don’t have RAI right away–and I want to make sure you understand that the eye disease is not caused by the thyroid imbalance.
Taking ATD’s tends to suppress the immune system, so your current treatment might actually lessen the severity of the eye disease, whereas RAI can cause the antibodies to increase, which can worsen the eye disease. As Jake said, prednisone can be given in conjunction with RAI to suppress the immune system. It has its own side effects, so discuss all options with your doctor to make sure you understand the choices thoroughly.
- You must be logged in to reply to this topic.